# SDR 0101615518

- Difficulty date: May 4, 2001
- Submitted: May 11, 2001
- Operation: Air carrier
- Aircraft: N518US
- Make and model: Boeing 757251
- Aircraft serial: 23206
- Aircraft time: 49,988 hours, 20,946 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Part number: 43467410331214
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, THE RIGHT LANDING GEAR LIGHT DID NOT DISPLAY GREEN.  FLIGHT CREW FOLLOWED COM PROCEDURE BUT THE LIGHT STAYED OUT.  EICAS MESSAGE GEAR DISAGREE WAS NOT DISPLAYED.  LANDING WAS UNEVENTFUL.  MAINTENANCE REPLACED THE RIGHT MAIN LANDING GEAR INDICATOR LIGHT ASSEMBLY.  OPERATIONAL CHECK OK.
